I was on 10mg for about 2.5 years to help with general anxiety disorder and after gaining 30 pounds and because I felt it was time to come off, now I’m feeling restlessness and jittery and trouble sleeping. After 3 days of taking 5mg. Is this normal? Will it go away? I’d rather be on it than feel this way. Help!
Hi there! I can tell you that yes, you will have withdrawal symptoms from weaning yourself off of Lexapro. Your symptoms can range from anything and last for a short period of time. This is very common when coming off any antidepressants. If you continue to have issues with it and it's been some time, check with your doctor. Your body is very much used to the medication that you've been on for a long time, so it's only normal to feel those symptoms for a bit. Hang in there!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 days ago • 2 answers
Updated 16 Jun 2018 • 2 answers
Updated 13 Mar 2019 • 2 answers
Updated 28 Oct 2018 • 1 answer
Updated 14 Mar 2019 • 3 answers